# SDR 07FDEA01061

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 71,172 hours, 24,527 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG RT LOWER FORWARD FLANGE SHIP STAND ATTACHED POINT CRACK PAST  STOP DRILL BOTH SIDES OF FLANGE.  REMOVED GROUND HANDLING BRACKET IAW MD/DC 10 SRM 51-33-01 VOL 11.  WELDED CRACK IN NR 2 ENG RT LOWER FORWARD FLANGE SHIP STAND IAW GE COMMERCIAL ENGINE STANDARD PRACTICE MANUAL 72-23-01 REPAIR 1 STEP 1-4.  REINSTALLED BRACKET IAW MD/DC 10 SRM 51-33-01 VOL 11.
